# SDR ASAA2015032511117

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 9,252 hours, 2,982 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP DIGITS DO NOT DISPLAY, EVEN WITH "LIGHTS TEST" SELECTED.  ACFT GROUNDED. CYCLED CB'S FOR MCP, P18-1, D5, MCP, DC1 AND P6-2, C3, MCP DC2 AND DIGITS DISPLAYED. PERFORMED MCP INSTALLATION TEST IAW MM 22-11-34.  ALL TESTS PASSED.  NO HISTORY 30 DAYS.  GROUND VERIFICATION SUCCESSFUL.
